Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 73, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 73, Number 5 (1967)
PDF
Bull. Amer. Math. Soc. 73 (1967)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 73, Number 5 (1967)
PDF
Bull. Amer. Math. Soc. 73 (1967)
Varieties of groups
B. H. Neumann PDF
Bull. Amer. Math. Soc. 73 (1967), 603-613
The June meeting in Missoula
R. S. Pierce PDF
Bull. Amer. Math. Soc. 73 (1967), 614
Periodic points of diffeomorphisms
K. R. Meyer PDF
Bull. Amer. Math. Soc. 73 (1967), 615-617
Residually finite one-relator groups
Gilbert Baumslag PDF
Bull. Amer. Math. Soc. 73 (1967), 618-620
Some groups that are just about free
Gilbert Baumslag PDF
Bull. Amer. Math. Soc. 73 (1967), 621-622
Fourier series on the ring of integers in a $p$-series field
Mitchell H. Taibleson PDF
Bull. Amer. Math. Soc. 73 (1967), 623-629
Complex Stiefel Manifolds, some homotopy groups and vector fields
Maurice E. Gilmore PDF
Bull. Amer. Math. Soc. 73 (1967), 630-633
A nonlinear Sturm-Liouville problem
Jay H. Wolkowisky PDF
Bull. Amer. Math. Soc. 73 (1967), 634-636
Subdirect products of semigroups and rectangular bands
J. L. Chrislock and T. Tamura PDF
Bull. Amer. Math. Soc. 73 (1967), 637-638
Global continuous solutions of hyperbolic systems of quasi-linear equations
J. L. Johnson PDF
Bull. Amer. Math. Soc. 73 (1967), 639-641
Piecewise monotone polynomial interpolation
Sam W. Young PDF
Bull. Amer. Math. Soc. 73 (1967), 642-643
Embedding projective spaces
M. Mahowald and R. James Milgram PDF
Bull. Amer. Math. Soc. 73 (1967), 644-646
A subalgebra of ${\text {Ext}}_A^{**} \left ( {Z_2 ,Z_2 } \right )$
A. Zachariou PDF
Bull. Amer. Math. Soc. 73 (1967), 647-648
Imbedding the stable homotopy category
Donald W. Kahn PDF
Bull. Amer. Math. Soc. 73 (1967), 649-651
Uniformly bounded representations of ${\text {SL}}\left ( {2,C} \right )$
Ronald L. Lipsman PDF
Bull. Amer. Math. Soc. 73 (1967), 652-655
Semihereditary rings
Lance W. Small PDF
Bull. Amer. Math. Soc. 73 (1967), 656-658
Wiener-Hopf operators and absolutely continuous spectra
C. R. Putnam PDF
Bull. Amer. Math. Soc. 73 (1967), 659-662
The solution spaces for integral equations of the scattering theory
Ergun Ar PDF
Bull. Amer. Math. Soc. 73 (1967), 663-665
Global solutions of certain hyperbolic systems of quasi-linear equations
J. L. Johnson and J. A. Smoller PDF
Bull. Amer. Math. Soc. 73 (1967), 666-667
Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold
Kyong T. Hahn and Josephine Mitchell PDF
Bull. Amer. Math. Soc. 73 (1967), 668-670
The Adams spectral sequence for $U^* \left ( {X,Z_p } \right )$ and applications to Lie groups, etc.
Ted Petrie PDF
Bull. Amer. Math. Soc. 73 (1967), 671-674
A theorem on rank with applications to mappings on symmetry classes of tensors
Marvin Marcus PDF
Bull. Amer. Math. Soc. 73 (1967), 675-677
Automorphisms of thickenings
J. P. E. Hodgson PDF
Bull. Amer. Math. Soc. 73 (1967), 678-681
The Weierstrass transformation of certain generalized functions
A. H. Zemanian PDF
Bull. Amer. Math. Soc. 73 (1967), 682-684
Is every integral normal?
W. A. J. Luxemburg PDF
Bull. Amer. Math. Soc. 73 (1967), 685-688
The weakly complex bordism of Lie groups
Ted Petrie PDF
Bull. Amer. Math. Soc. 73 (1967), 689-691
Quantization and representations of solvable Lie groups
L. Auslander and B. Kostant PDF
Bull. Amer. Math. Soc. 73 (1967), 692-695
The immersion of manifolds
S. Gitler and M. Mahowald PDF
Bull. Amer. Math. Soc. 73 (1967), 696-700
Symmetry in nonselfadjoint Sturm-Liouville systems
J. W. Neuberger PDF
Bull. Amer. Math. Soc. 73 (1967), 701-703
On nonlinear perturbations of the eigenvalues of a compact self-adjoint operator
Melvyn S. Berger PDF
Bull. Amer. Math. Soc. 73 (1967), 704-708
Extremal problems for functions of bounded boundary rotation
Bernard Pinchuk PDF
Bull. Amer. Math. Soc. 73 (1967), 708-711
Some remarks on parallelizable Stein manifolds
Otto Forster PDF
Bull. Amer. Math. Soc. 73 (1967), 712-716
Automorphism groups of finitely generated nilpotent groups
Louis Auslander and Gilbert Baumslag PDF
Bull. Amer. Math. Soc. 73 (1967), 716-717
Strong homotopy equivalence of 3-manifolds
D. R. McMillan Jr. PDF
Bull. Amer. Math. Soc. 73 (1967), 718-722
The $C^*$-algebra generated by an isometry
L. A. Coburn PDF
Bull. Amer. Math. Soc. 73 (1967), 722-726
Involutions of homotopy spheres and homology 3-spheres
Santiago López de Medrano PDF
Bull. Amer. Math. Soc. 73 (1967), 727-731
On the structure of maximally almost periodic groups
Theodore W. Wilcox PDF
Bull. Amer. Math. Soc. 73 (1967), 732-734
Extension of valuation theory
Merle E. Manis PDF
Bull. Amer. Math. Soc. 73 (1967), 735-736
The obstruction to fibering a manifold over a circle
F. T. Farrell PDF
Bull. Amer. Math. Soc. 73 (1967), 737-740
$H$-cobordant manifolds are not necessarily homeomorphic
F. T. Farrell and W. C. Hsiang PDF
Bull. Amer. Math. Soc. 73 (1967), 741-744